Physical solutions for unitary matrix models

Č Crnković, M. Douglas, G. Moore

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

We study the simplest double scaling limit of the integral over a unitary matrix, shown by Periwal and Shevitz to admit an exact solution in terms of the mKdV hierarchy. We show that there is a unique non-perturbative solution of the string equation corresponding to the true double scaling limit of the integral, which interpolates smoothly between weak and strong coupling regimes.

Original languageEnglish (US)
Pages (from-to)507-523
Number of pages17
JournalNuclear Physics, Section B
Volume360
Issue number2-3
DOIs
StatePublished - Aug 19 1991

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Physical solutions for unitary matrix models'. Together they form a unique fingerprint.

Cite this